Skip to content
konilyrical posted:
Just want advice regarding this.I started using Haldol (following Doctors prescription)sometime in 2009 along with other drugs.I usually feel drowsy and experienced puffy face,weight gain,constant buzzing in head. I read about this and found out about taking Omega 3 supplements,fish oils.I stopped taking the anti psychotic drugs about a month ago.
I felt a bit better,checked my BP about 2 weeks ago.It was 122/87,yesterday it was 137/84.
I need advice concerning this.Dont want to continue with Haldol,etc.I notice i still have the buzzing in my head though.Im currently taking 1000mg Cod liver oil daily.Should i increase my dosage?
Anticipating your advice.Thanx.
larsstarscanary responded:
Haldol turned me into a zombie, but I still chose to stick with the mental health professionals and have them adjust/change my medication as necessary.

If I didn't have to take medication, I wouldn't, but I do so that I can be sane and deal with the joys and challenges of my life.

All the best to you.

Spotlight: Member Stories

I was originally diagnosed as paranoid schizophrenic at age 14 but it has subsequently been amended to bi polar schizoaffective disorder which is much...More

Helpful Tips

If you hear voices this might help.
Hi, this technique might be helpful for people who hear voices in general: If one tends to speak to themselves in their heads, it might be ... More
Was this Helpful?
13 of 20 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.